# SDR ASOA20120804067C

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 25,948 hours, 14,185 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR31230T
- Condition: Failed
- Location: Nr 3 Wheel
- Component: Wheel
- Component part number: 23094003403
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED NR 3 TIRE BLEW ON TAKEOFF.   PERFORMED EMERGENCY LANDING.  MX REPLACED THE NR 3 AND NR 4 MAIN WHEEL ASSEMBLIES.  THE ACFT WAS RELEASED FOR SERVICE.
